My voices r driving me nuts and I’m on haldol
I’m lucky enough that my meds are very effective in reducing voices. Not so much other things like negative and cognitive symptoms.
I still get manic I’m noticing, especially when I get my injection at the beginning of the month. I think it’s gonna turn into some roller coaster ride of emotions where I feel better than everyone else and try to dominate them through multiple conversations. While I already do that latter, I see myself becoming fixated on things recently. Or I just can’t think or feel my emotions, perhaps even recognize them at times.
I hear voices almost all the time, the new one phillip is particularly annoying. When I try to sleep he keeps me awake, then there’s aaron, devon, Rebecca and beliel. I’m on a combination of meds like latuda and Haldol.
Yeah I think I know someone who still hallucinates on a constant basis, no matter what drugs they are on.
Yes. This is pretty common where I live. Will be 12-15 years sometimes before it stops. Do not talk to self aloud. Drop contact with anyone who was bragging about anything illegal and just do not talk to anyone you met through there. We have long-time sex abuse family who operated this way leaving many selective amnesia (one topic amnesia) situations to scare new ladies into compliance or silence, then try to use them. Former victim introduced her coworkers to her sex abuser even, sorority girls, college, high schoolers, church…Expect to have flashbacks to stuff you were told even 10-15 years later. Mental care may tell you these are fake memories and tell you to go back but usually victims were sex assaulted if you try this, cops discredit you by calling you nuts and you had no way to press charges, probably called ■■■■ by lots of strangers for long time according to police officer near this mess who doesn’t want to deal with this again. Sex abuser had some locked up in his local hospital and mental hospital, he had access to visit in any location in his city… Do not discuss this kind of situation…Do not follow orders from voices for best relief. Voices sometimes do reduce in 2-3 years. We have no way to get restraining orders against lots of social problems these other victims cause each other especially vandalism/theft/trespass, better to move as far as you can get yet near people you already know for best recovery.
I’ve worked in life/death situations while psychotic and it just runs as background noise. If I worked for government or really stressful situations, sometimes I don’t hear voices while at work. But still too many sleepless nights to be REALLY okay as these jobs always want swing shifts/variable hours. I do freelance writing & design projects now, much less stressful and nice to work from home after having a few psychotic and disruptive coworkers, better to just go in for meetings or use SKYPE video. Have fewer problems with screwed up coworkers if I did not work the local area, things are too screwed up here and they all think they know what causes the psychosis even though some of us are ex-wives, sex abuse victims, unwilling mistresses or business rivals who do not have the voices stop easily. Some could just go into a church & get voices to stop but will be following other voices orders to do really unethical stuff for dirty businessman who runs these churches – will ask you to mess up own family who chose mental care and mess up employer/coworkers. Try to leave one of these churches and they threaten to harm you…These churches do throw out some of the mental abuser attacks as person is too poor or some of the other parishioners think you are making their psychosis worse, you could be subjected to a lot of extra harassment and stalking (for stealing disability pay after mental care) and you could be run out of the good jobs by the church’s mate mongers…
At least, seroquel is nice medication to cause drowsiness if taken at bedtime at 50mg or more, broken into pieces. Has few side effects…It’s easier to function with the non-stop psychosis if you are rested.
Do not forget, you can ask the voices why you are hearing it. If you are told to do something goofy or illegal, obviously you are just being directed to self harm and this option will not be open to you…Do not hurt yourself as it will NEVER stop the voices, only make it worse.
I hear voices. I’m on Abilify+Seroquel.
For me when the voices stop, I call my emergency contacts to come get me, because that is the last sign before I have an episode, within 30 minutes I will be unresponsive and in a full panic, it the reason I have to have someone with me at all times. Most of the time I just have one of my dogs, usually Luna who has a vest that says “Emotional Support Animal-If I Bark please call 911 for my owner” That has saved me so many times in the last few years. I paid for $50 for that vest and it was worth every penny.
I hear the voices constantly on clozaril. They speak to me in English & Spanish. Eres una madre mala.(you’re a bad mother)
¿Es español tu idioma nativo? Porque estoy aprendiendo español y los voces a veces me habla a mí en español a pesar de que sólo hablo inglés.
No Spanish is my second language. It’s crazy to have voices in both languages. If you’re learning spanish a good program is Rosetta Stone or Pimsleur.
I hear constantly while awake, even when I was on medication there were very few breaks
I hear voices in three languages. Finnish, Swedish and English.
Haldol did nothing for me personally. I was “taking it” 6 months with no improvement of my cognitive state. Then i was given Invega Sustenna / Xeplion “against my will” and it also did nothing for me for 2 months but then i got better and was released from hospital. However the xeplion didnt cure me at all, i got better alright and didnt believe i was an angel and that jesus wants to send me to hell alright but i was still living in the same whacko world of constant voices and the delusion that the world will end at any moment and that the anti christ / devil will show up very soon and lead us all into hell. Then i stopped taking anti psychotics and nothing changed basically apart that i sometime dont hear voices for weeks while still feeling like garbage that cant do anything right in life. although the religious delusions seem to be going away. still this world which i have come to learn is nothing like the “secular” world which i was used to before schizophrenia.
had a small relapse while not taking meds for 5 months in december 2015. i was just watching some music videos and suddenly i went nuts with the delusion that these videos were made by the devil to lead the people into a sinful life as to make them go to hell. the videos were rap videos i used to see on mtv when i was a kid, you know, the ones with many dancing women in them and drugs.
Do u speak all three? I used to b fluent in Spanish as a second language.
Yes I speak all three fluently.